# SDR 99ZZZX549

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29CA
- Make and model: Piper PA-31T
- Aircraft serial: 31T7800076
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 40040007
- Condition: Corroded
- Location: Rudder
- Part time: 4,269 hours
- Component: 51094000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DRAIN HOLE IN RUDDER CLOGS AND RUDDER FILLS UP SEVERAL INCHES WITH WATER.  ONLY SIGN OF POSSIBLE INTERNAL DAMAGE IS SOME RUST STARTING TO LEAK OUT OF RUDDER SEAMS.  REMEDY - DRILL LARGER DRAIN HOLES AND ADD ONE JUST AFT OF TORQUE TUBE PLATE.
